Numerical approaches to bifurcations in solutions to integro-differential equations

Hdl Handle:
http://hdl.handle.net/10034/12254
Title:
Numerical approaches to bifurcations in solutions to integro-differential equations
Authors:
Edwards, John T.; Ford, Neville J.; Roberts, Jason A.
Abstract:
This conference paper discusses the qualitative behaviour of numerical approximations of a carefully chosen class of integro-differential equations of the Volterra type. The results are illustrated with some numerical experiments.
Citation:
Edwards, J., Ford, N. & Roberts, J. (2002). Numerical approaches to bifurcations in solutions to integro-differential equations. In E. Lipitakis (Ed.), Proceedings of the fifth Hellenic-European Conference on Computer Mathematics and its applications: Vol. 1 (pp. 109-116). Athens: Lea Press
Publisher:
Lea Press
Publication Date:
2002
URI:
http://hdl.handle.net/10034/12254
Type:
Meetings & Proceedings
Language:
en
Description:
This conference paper is not available through ChesterRep. The conference paper is available at http://www.chester.ac.uk/maths/pub/ccrep08.pdf.
ISBN:
9608517672
Appears in Collections:
Mathematics

Full metadata record

DC FieldValue Language
dc.contributor.authorEdwards, John T.en
dc.contributor.authorFord, Neville J.en
dc.contributor.authorRoberts, Jason A.en
dc.date.accessioned2007-06-04T12:11:34Zen
dc.date.available2007-06-04T12:11:34Zen
dc.date.issued2002en
dc.identifier.citationEdwards, J., Ford, N. & Roberts, J. (2002). Numerical approaches to bifurcations in solutions to integro-differential equations. In E. Lipitakis (Ed.), Proceedings of the fifth Hellenic-European Conference on Computer Mathematics and its applications: Vol. 1 (pp. 109-116). Athens: Lea Pressen
dc.identifier.isbn9608517672en
dc.identifier.urihttp://hdl.handle.net/10034/12254en
dc.descriptionThis conference paper is not available through ChesterRep. The conference paper is available at http://www.chester.ac.uk/maths/pub/ccrep08.pdf.en
dc.description.abstractThis conference paper discusses the qualitative behaviour of numerical approximations of a carefully chosen class of integro-differential equations of the Volterra type. The results are illustrated with some numerical experiments.en
dc.language.isoenen
dc.publisherLea Pressen
dc.subjectbifurcationsen
dc.subjectintegro-differential equationsen
dc.titleNumerical approaches to bifurcations in solutions to integro-differential equationsen
dc.typeMeetings & Proceedingsen
All Items in ChesterRep are protected by copyright, with all rights reserved, unless otherwise indicated.